# SDR UIEA2019081405171

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - RT O/B SPLICE PLATE BETWEEN STA 1460 & 1480, #1, #4, #5 (COUNT FROM FWD) BOLTS HOLES FOUND GOUGE DURING REMOVAL. RT O/B SPLICE PLATE BETWEEN STA 1460 AND STA 1480, #1, #4, & #5 BOLT HOLES OVERSIZE REAMED TO DIA 0.593" TO CLEAN THE GOUGE AS PER SRM 51-40-05. BACB30US9K-Y, BACW10BP92CD, AND BACW10BP92DP INSTALLED INTO THE 3 EA SUBJECT HOLES, REF RI NO: 53-00-13691 REV. A AND EO 4453B730.
